Munich Personal RePEc Archive

Some remarks on lower hemicontinuity of convex multivalued mappings

Piotr, Maćkowiak (2004): Some remarks on lower hemicontinuity of convex multivalued mappings. Published in: Economic Theory , Vol. 28, No. 1 (2006): pp. 227-233.

[img]
Preview
PDF
MPRA_paper_41917.pdf

Download (275kB) | Preview

Abstract

For a multifunction a condition sufficient for lower hemicontinuity is presented. It is shown that under convexity of graph it is possible for a multifunction to be not continuous only when a special representation of points of its domain is not feasible.

UB_LMU-Logo
MPRA is a RePEc service hosted by
the Munich University Library in Germany.